MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC KINCISE¿ AUTOMATED SURGICAL IMPACTOR; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

DEPUY SYNTHES PRODUCTS LLC KINCISE¿ AUTOMATED SURGICAL IMPACTOR; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Catalog Number 1000-00-101
Medical Device Problem Codes Unintended System Motion (1430); Physical Resistance/Sticking (4012); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the impactor device was had a sticky trigger and unintended activation.It was noted in the service order that the device was misfiring during surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the device was functionally / visually tested.The described failure by the customer was confirmed.The device was visually inspected as received from the customer.It was found that the device passed visual inspection.Investigation is based on the assessment performed by the complaint technical investigator.The kincise surgical impactor was visually and functionally assessed, and the impactor operated.However, the trigger was observed to be difficult to press/depress, resulting in unintended operation, consistent with lack of lubricant ¿ improper maintenance.The kincise surgical impactor trigger was lubricated per the instructions for use, and the trigger was able to press/depress without difficulty.The most relevant root causes are linked to improper maintenance.As part of anspach quality process all devices are manufactured, inspected, and released to approved specifications.The instructions for use states the following regarding the reported issue that was observed by the user or customer: lubricate the surgical impactor following the completion of every cleaning and disinfection and prior to sterilization.Follow the lubricant manufacturer¿s instructions for use (i.E.Concentration/dilution and shelf life).Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
KINCISE¿ AUTOMATED SURGICAL IMPACTOR
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
TECHTRONIC INDUSTRIES MEDICAL
1428 pearman dairy rd
anderson SC
Manufacturer Contact
elba bello
4500 riverside drive
palm beach gardens, FL 33410
9083863534
MDR Report Key24393071
Report Number1045834-2026-00048
Device Sequence Number13326382
Product Code GEY
UDI-Device Identifier00845384018520
UDI-Public(01)00845384018520(20)12
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1000-00-101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown